# SDR 07FDEA00444

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK 0 AT FR 77.5 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW DWG 18A532-79237.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.  SEE JPF N00789.
